Elemente der Mathematik


Previous issue  | Next issue  | Most recent Issue | All Issues | EM summary
Volume 69, Issue 2, 2014
Metadata
 

Continuous flattening of some pyramids
Chie Nara
pp. 45–56
About this article | Full-Text PDF (330 KB) | Metadata

Eine Verallgemeinerung des Satzes von Pohlke
Helmut Bergold
pp. 57–60
About this article | Full-Text PDF (94 KB) | Metadata

Limit shape of iterated Kiepert triangles
Grégoire Nicollier and Albert Stadler
pp. 61–64
About this article | Full-Text PDF (127 KB) | Metadata

A simple recursion for power sum polynomials
Helmut Länger
pp. 65–67
About this article | Full-Text PDF (87 KB) | Metadata

Asymptotisches Verhalten der Lösungen inhomogener linearer Differenzengleichungen zweiter Ordnung mit konstanten Koeffizienten
Ralf Guckel
pp. 68–83
About this article | Full-Text PDF (186 KB) | Metadata

Aufgaben
pp. 84–87
About this article | Full-Text PDF (118 KB) | Metadata

Rezensionen
pp. 88
About this article | Full-Text PDF (65 KB) | Metadata